MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH II; INTRODUCER, CATHETER, PRODUCT CODE: DYB

OSCOR INC. SAFESHEATH II; INTRODUCER, CATHETER, PRODUCT CODE: DYB
Model Number SS6
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned for analysis, therefore, the exact cause of the product issue cannot be determined and the clinical observation could not be confirmed.However, following controls are in place to mitigate the reported product issue.Per procedure (adelante-s introducer sheath in process and final inspection) qa performs inspection as per sampling plan ansi z 1.4, special level 4, aql 0.40 reduced break and peel test: using samples from fit check, manually break the sheath and hub and verify that the seal splits easily without extreme elongation.Also verify that the split cap and seal remain secure and do not break free or loosen from the sheath hub.Manually peel the sheath and verify the sheath peels easily along the sheath body and tip.Per ifu: sharply snap the tabs of valve housing in a plane perpendicular to the long axis of the sheath to split the valve and peel sheath apart while withdrawing from the vessel.Based on the investigation, a capa is not required.The event will be re-evaluated if additional information becomes available.
 
Event or Problem Description
It was reported that the physician attempted the use of several safesheath ii units - each one that he used did not 'breakaway'.He had to use something else to cut it.Used 2 different lots of 7460 dp12235 & dp12274.The physician also had a 3rd one - couldn't find the packaging - was already in the trash and case was for a competitor's device.Reference 1035166-2021-00032 for dp-12274.Reference 1035166-2021-00033 for unknown lot.

Brand Name
SAFESHEATH II
Common Device Name
INTRODUCER, CATHETER, PRODUCT CODE: DYB
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key11588546
Report Number1035166-2021-00031
Device Sequence Number2955489
Product Code DYB
UDI-Device Identifier20802526532447
UDI-Public20802526532447
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberSS6
Device Catalogue NumberSS6
Device Lot NumberDP12235
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1